# SDR A6WA201240792

- Difficulty date: August 12, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: PN601R3877913
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL9 & FS 559+96 IS CORRODED.  R & R SEAT TRACK, IAW SRM 51-41-02.
